MAUDE Adverse Event Report: ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER

ACCESS DENTAL LAB SMILEDIRECTCLUB RETAINER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the patient, there is no conclusive evidence that supports or opposes the fact that the retainers caused, contributed, or would likely cause or contribute to the reported event.This event is being filed as an mdr since the patient reported symptoms or physiological conditions related to a tooth fracture (breakage).
 
Event or Problem Description
The customer reported that tooth #14 broke while wearing the retainers.Medical intervention is required and a crown will be placed.Retainer usage was not discontinued.For this event, the patient identifier is (b)(6) and the complaint number is (b)(4).

Brand Name
SMILEDIRECTCLUB RETAINER
Common Device Name
RETAINER
Manufacturer (Section D)
ACCESS DENTAL LAB
1530 antioch pike   
antioch TN 37013
Manufacturer Contact
john dargis
1530 antioch pike   
antioch, TN 37013
7736774753
MDR Report Key15289003
Report Number3014658399-2022-00286
Device Sequence Number7138987
Product Code KMY
UDI-Device Identifier00850007728038
UDI-Public0100850007728038
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age26 YR
Patient SexUnknown